On liquid diffusion electrodes
Doklady Akademii Nauk, Tome 115 (1957) no. 3, pp. 548-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_3_a32,
author = {R. M. Perskaya and I. A. Zaidenman},
title = {On liquid diffusion electrodes},
journal = {Doklady Akademii Nauk},
pages = {548--551},
year = {1957},
volume = {115},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_3_a32/}
}
R. M. Perskaya; I. A. Zaidenman. On liquid diffusion electrodes. Doklady Akademii Nauk, Tome 115 (1957) no. 3, pp. 548-551. http://geodesic.mathdoc.fr/item/DAN_1957_115_3_a32/